NISCAIR Online Periodicals Repository

Research Journals >
Indian Journal of Geo-Marine Sciences (IJMS) >
IJMS Vol.41 [2012] >
IJMS Vol.41(6) [December 2012] >

Title: Stabilization of an underactuated X4-AUV using a discontinuous control law
Authors: Zain, Zainah Md.
Watanabe, Keigo
Izumi, Kiyotaka
Nagai, Isaku
Keywords: Underactuated X4-AUV
Discontinuous control
Issue Date: Dec-2012
Publisher: NISCAIR-CSIR, India
Abstract: Present study consists the stabilization of a class of second-order nonholonomic systems in canonical chained form is investigated. We first derive the dynamic model of an underactuated X4-AUV with six degrees-of-freedom (DOF) and four thrusters using Lagrange approach. Then the system is written in control-affine form by applying a partial linearization technique and a dynamic controller based on Astolfi's discontinuous control is derived by transformations of coordinate and input to obtain globally asymtotically stable response. A simulation is conducted to demonstrate the effectiveness of the present approach to controlling the origin of the system.
Page(s): 589-598
CC License:  CC Attribution-Noncommercial-No Derivative Works 2.5 India
ISSN: 0975-1033 (Online); 0379-5136 (Print)
Source:IJMS Vol.41(6) [December 2012]

Files in This Item:

File Description SizeFormat
IJMS 41(6) 589-598.pdf341.25 kBAdobe PDFView/Open
 Current Page Visits: 1375 
Recommend this item


Online Submission of Articles |  NISCAIR Website |  National Knowledge Resources Consortium |  Contact us |  Feedback

Disclaimer: NISCAIR assumes no responsibility for the statements and opinions advanced by contributors. The editorial staff in its work of examining papers received for publication is helped, in an honorary capacity, by many distinguished engineers and scientists.

CC License Except where otherwise noted, the Articles on this site are licensed under Creative Commons License: CC Attribution-Noncommercial-No Derivative Works 2.5 India

Copyright © 2015 The Council of Scientific and Industrial Research, New Delhi. All rights reserved.

Powered by DSpace Copyright © 2002-2007 MIT and Hewlett-Packard | Compliant to OAI-PMH V 2.0

Home Page Total Visits: 172339 since 01-Sep-2015  Last updated on 30-Jun-2016Webmaster: